# SDR ABXA050152

- Difficulty date: June 15, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 58,674 hours, 62,539 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Frozen
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 35,000 FEET, RED CABIN PRESS LIGHT ILLUMINATED AND OUTFLOW VALVE WAS FROZEN IN PLACE.  ONCE DESCENDED TO FL 190, PRESSURIZATION WORKED OKAY IN MANUAL AND AUTO.  OPS CHECKED CABIN PRESS SWITCH IAW DC-9 MM 21-30-00-0-0202.  OPS NORMAL, NO DEFECTS NOTED.  THIS PROBLEM OCCURRED OUT OF LAS EN ROUTE TO ILN.  FOLLOWING THE PROBLEM, THE CREW DID NOT HAVE THE REQUIRED FUEL TO MAKE IT TO ILN.  FLIGHT CONTROL AIR DIVERTED FLIGHT 115 TO SGF FOR FUEL.
